# SDR SWIA200211618

- Difficulty date: December 25, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 17,699 hours, 16,955 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 1117
- Condition: Malfunctioned
- Location: Channel 2
- Part time: 2,169 hours, 1,703 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STAB TRIM CHANNEL NR 2 WILL NOT ENGAGE.  REMOVED AND REPLACED HSTCU WITH SERVICEABLE UNIT IAW MM 27-41-01.  PERFORMED OPS CHECK 5 TIMES FROM BOTH TRIM SWITCHES.  OPS CHECK GOOD.  PERFORMED HSTCU SELF-TEST IAW MM 27-41-00 4 TIMES.  NO FAULTS NOTED.  OPS CHECK GOOD.  RETURNED TO CAT II STATUS.  P/N OFF:  7060-8, S/N OF:  1117, P/N ON:  7060-7, S/N ON:  174.
